# SDR DALA2017073105795

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 59,145 hours, 24,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 860
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK RT OTBD BS 860 HAS DEEP GOUGES.  REMOVED & REPLACED THE SEAT TRACK IAW SRM 51-40-02, 51-40-05,  DWG 144N5001 REV-,  AND SRM 53-30-52.
